MAUDE Adverse Event Report: ICU MEDICAL, INC MEDEX CLEAR CUFF PRESSURE INFUSION; INFUSOR, PRESSURE, FOR I.V. BAGS

ICU MEDICAL, INC MEDEX CLEAR CUFF PRESSURE INFUSION; INFUSOR, PRESSURE, FOR I.V. BAGS
Catalog Number MX4810
Medical Device Problem Codes Fluid/Blood Leak (1250); Inflation Problem (1310); Material Separation (1562); Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/20/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that there was air leakage from the connecting line with the inflation bulb.The event occurred during pre-test, and it happened at the hospital.There was no patient harm or adverse events reported as a result of the event.
 
Additional Manufacturer Narrative
D3: mfg establishment name: icu medical, inc.D9: date returned to mfg: 3/26/2025.Device evaluation: one device was received for device analysis.Service history review identified the complaint was not related to a previous service of the device within the review period.Functional testing and visual inspection performed during analysis.The customer reported complaint was confirmed.It was found that the seal was coming apart.Manufacturing process of solvent bonding of tubing to luer connection caused the reported problem of leaking.

Brand Name
MEDEX CLEAR CUFF PRESSURE INFUSION
Common Device Name
INFUSOR, PRESSURE, FOR I.V. BAGS
Manufacturer (Section D)
ICU MEDICAL, INC
6250 shier rings road
dublin OH 43016
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key21658030
Report Number1526863-2025-00025
Device Sequence Number8271926
Product Code KZD
UDI-Device Identifier50351688507004
UDI-Public(01)50351688507004(17)320809(10)4318283
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
UNKNOWN
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 06/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMX4810
Device Lot Number4318283
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2025
Supplement Date Received by Manufacturer05/31/2025
Initial Report FDA Received Date03/20/2025
Supplement Report FDA Received Date06/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/29/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown